# SDR SWAA2024022145750

- Difficulty date: January 28, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 947 LBL 10' AFT BULKHEAD ATTACH BRACKET CRACKED (ATTACHED TO BELT FRAME ;MARKED)<[01] REMOVED AND REPLACED AFT BULKHEAD ATTACH FITTING IN AFT CARGO 947 LBL 10 PER SRM 51-40-02;[02] CW
